# SDR CA990303018

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1003840403
- Condition: Seized
- Location: Te Flap
- Component: Electromech, 1005240731
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL, FLAPS 17 DEGREES SELECTED, THEY TRAVELLED TO 17 DEGREES.  ON SELECTION TO FULL, THEY DID NOT MOVE.  ON GROUND,THEY STILL DID NOT MOVE.  FLAP MOTOR REPLACED.  THIS IS FOURTH MOTOR REPLACEMENT.  SUBMITTER SUGGESTS THAT THIS IS AN UNACCEPTABLE FAILURE RATE.
